Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

What does high kidney enzymes mean? What can this cause?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1996
Answered : 961 Questions
What is the problem with high kidney enzymes? What can this cause?
Posted Wed, 1 May 2013 in Kidney Conditions
Answered by Dr. Prasad Akole 1 hour later
Dear friend, welcome and thanks for entrusting your query here at Healthcaremagic!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

High kidney enzymes usually mean kidney dysfunction.
It may indicate a preexisting or worsening kidney function.

You have not given any other details.
Which enzyme was tested?
What are other tests done?

Could you please list all your symptoms, why the test was done etc?

Would you mention or upload all your reports here using the uploading service available on this site just below the text box. You can email the reports / scans to
with subject- (Attn: Dr. Prasad Akole)
or type in the results with normal reference ranges.
I would be more specific in my guidance then.

I would be glad to answer any further queries.
Take care and please keep me informed of your progress at
Good Luck!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor